# SDR UPS97824060

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 57531597
- Condition: Cracked
- Location: Bs 1612
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, REMOVED 5 RIVETS AND FOUND HEAVY CORROSION, CRACKED AND BROKEN INTERNAL DOUBLER AT 33L TO 32L FS 1612.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-21, 51-1-20, 53-4-1, 51-1-8.
